Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,
I have had very irregular periods since stopping use of the birth control patch at the end of January. I had a period as expected on Feb. 4, then my next one was 4 weeks late (April 1), then 7 weeks late (June 18), then over 2 weeks late (Aug. 3) and now I am currently still waiting at over 4 weeks late. I was on birth control for almost 4 years, and before my periods were fairly regular. It has been 8 months off birth control - should I be worried?

Loading...

Hello, I just wanted to let you know that you are not the only one. I stopped using the patch in April and have had very strange cycles since. The first three months were 28 days to the day, then they went to 31 to 33 to 35, then it was down to 30 and this time was 26. Yours seems a bit more extreme. Hopefully everything will work itself out. That's what I think is happening to me right now. I am trying to get pregnant and this is so frustrating.
Reply

Loading...

I was on the Seasonale pill where I had only 4 periods a year. When I came off:
my first period was right away
second cycle took 37 days
third cycle took 60 days (with a preg test every other day!)
fourth cycle took 52 days

Now I'm working on my fifth. I have no history of abnormal periods at all. I want to get pregnant soon, but I'm wondering if I should wait until my cycles are regular before we start trying. Any thoughts?
Reply

Loading...

I was on Nuvaring and had issues. I stopped using it 6 months ago. Last month my period arrived a week early. Then two weeks later I'm on it again. It's been a week since it started exactly and it's still very heavy. Anyone else have nuvaring issues? Or periods so close to each other? Or this heavy (super plus tampons every 4 hours) for a week straight?
Reply

Loading...

Hi, I am replying to the nuvaring post. I was VERY regular before getting on birth controll. I tried pills for a year, then the patch for a year and then the nuvaring for over six months and now I'm off birth controll. My periods are irregular (late). I think it is just a normal thing that happens from getting off birth control.
Reply

Loading...

I too am having problems with regularity after coming off of the patch. I was on the pill and then the patch for 7 years total. For the last 5 months I have had periods between every 31-33 days which are extremely light and short. I am on day 32 now, waiting. I will see a doctor in August to make sure all is well!
Reply

Loading...

my period was irregular before i was on the pill and then the ring. i went off five months ago and havent had my period now for two months!! i took pregnancy test all negative. i think its just something that happens after birth control.
Reply

Loading...

To my understanding, it's normal to be very irregular for a while when you go off birth control. In my case I went immediately back to my normal cycle of 31 days for 2 months, but now it's been shortening methodically by 3 days each month, from 31 to 29 to 26 to 23! Has anyone else had this problem of a shortening cycle?
Reply

Loading...

I quit taking Yaz 3 months ago and my last two periods were not really concerning, but the first period after I was a couple days early, and the last one was right on time. This time I noticed I would bleed during intercourse, but never bled out. Figuring it was my period just being a few days early I put a tampon in and I had very light bleeding for a couple hours. After that I never bled again until sex. I've been pretty bloated for the past couple days and I usually have cramps, but this time no cramps. Kind of confused...but I'm guessing it's just my body getting used to not being on the pill anymore.
Reply

Loading...

I was on the pill for 5years. I been off it for about 8months now. My periods been fairly regular about every 21 days. But this month I had it and 12 days after it end I got it again but it was very light. Is it just from being on the pill for so long?
Reply

Loading...

I went off the nuvaring in November after being on it for 6 years. My period in December was right on time and very heavy, In January it was a week late, and then I had another period in January that was two weeks early and very, very light. This month so far it is two weeks late. I'm not sure how long it will take for my body to regulate. Also, I have been breaking out horribly between cycles and my PMS is a lot stronger than it was on the nuvaring.
Reply

Loading...

I was on the nuvaring for over a year. Prior to that, I had taken oral medication to prevent pregnancy. I have now been off nuvaring for 5 months or so. The first couple months my periods were fine, and now I haven't had one in two months! I went off the nuvaring because of the horrible side effects it was giving me, but it was the only form of contraception I have ever used to give me a normal period. Had to weigh out the situation though. It is such a relief to see others have the same issues with missed periods!
Reply

Loading...

I was on the pill (celest) for 8 years. Hubby and I are now ttc.
Went off the pill at the end of november.
First period after withdrawl bleed was 46 days. (9th January).
I am still waiting for my second period . . . 58 dyas later!
Really starting to panic and wonder if there's something wrong but reading all of your posts has comforted me significantly.
Thanks :-)
Reply

Loading...

I was on the pill for 6 months . Finished the last pack and had a period (because of pills)in July. Next one was Nov 18 .. Then the Next Dec 20 .. Now it is March 17 and i seem to be spotting a little here and there , this has been going on for 4 days now . I am trying to get pregnant and have taken TONS of home tests and all negetive ..
I went to the dr and they tested my thyroid and to see if i was prolactin , all came back normal! I dont know what to do!!?? Is anyone having the same issue? ?

I also have no idea when i ovulate? because of my irregular periods
Reply

Loading...

So yeah, I've had the same problems as well and was wondering if anyone really has any answers to our problems. Everyone continues to post the same complaints but no one seems to know anything about why this is happening to us. Has anyone regained regularity?, how long should this problem last? Please someone post something helpful, not just more of the same problems. As much of a relief it may be for me to know I'm not the only one, it would be even greater to actually have some answers!
Reply

Loading...